# SDR C2XA99IA422

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THE RIGHT FORWARD EXTERIOR EMERGENCY FLOOD LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACK AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (X)
